MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative.No patient information other than 'male' provided.No patient involvement or, no observable clinical symptoms or a change in symptoms is identified in the patient.No additional harm or consequence for patient reported no apparent harm occurred in relation to the adverse event.Medical device: it was reported that pin hole leakage was observed during procedure.No patient involvement or, no observable clinical symptoms or a change in symptoms is identified in the patient.There was no reported harm or consequence for the patient.Historical data analysis.A review of similar events related to gelweave devices was performed and gave an occurrence rate of (b)(4).There was no indication of an increasing trend and no further complaints from any of the remaining grafts from batch have been received at this time.Additional information was requested from site on procedure and if device was pre- soaked prior to procedure as per warnings and precautions in ifu.Site informed (b)(4) that device was not pre-soaked prior to procedure a review of qc and manufacturing record showed batch was manufactured to specification.All physical testing in relation to graft porosity met acceptance criteria.Investigation findings: no device problem found - no issue was found with the manufacture and testing of the complaint batch.Conclusion: as the device was not returned for investigation and from the information received, (b)(4) could not determine a root cause for this event.It is unknown if the fact that the device was not pre-soaked had any effect therefore on the performance of the device.(b)(4).Now considers this complaint closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event was reported to vascutek ltd as follows: dissection case, total 7 hour 30 min, acc 1 hour 50 min almost end of surgery, there was pin hole bleeding on area of graft which was not touched or clamped.Surgery has been done well.Patients has no problem.After the bleeding out, surgeon sutured point of the bleeding.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key10974335
Report Number9612515-2020-00019
Device Sequence Number4282402
Product Code DSY
UDI-Device Identifier05037881105758
UDI-Public05037881105758
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberGELWEAVE
Device Catalogue Number734030-G
Device Lot Number17907241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;